Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Semen leakage from penis. Taking ciprofloxacin. Urinalysis done, normal. Syphilis infection?

hello doctors, may i ask something. because it bothers me for 2 weeks now. there is a semen coming out in my penis, i consulted a doctor and he said maybe its a syphilis , i did a urinalysis and its normal. my doctor gave me ciprofloxacin 500mg once a day. he gave me 7 pcs but still no progress.. can you give me an advice or prescribe a better antibiotic? thank you doctor.. what should i do?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,You are passing liquid from urethral opening which you suspect it to be semen.
This is not a semen but mucus secreted by mucus glands located in Bulbar Urethra.This is not abnormal and does happen in adolescence life of every individual.

It is not definitely due to syphilis and does not need to take any antibiotics ,

Dr.Patil.
It will get resolved within few weeks .
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor